# SDR SWIA202158228

- Difficulty date: March 20, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 319-349 S20r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*GALLEY SERVICE DOOR SURROUND STRUCTURE: INTERCOSTAL BETWEEN FS319-349 AT STGR20R HAS CORROSION. (MARKED)     (C-CHECK RO 5/20/2021)    REMOVED AND REPLACED CORRODED INTERCOSTAL WITH NEW SERVICEABLE INTERCOSTAL (P/N SH670-32003-1) ALSO NEW DOUBLER P/N SH670-32003-1) AND 2EA NEW CLEATS (P/N SH670-32045-1) WERE REPLACED ALONG STGR20R BETWEEN FS319.70 AND FS349.00, REF BOMBARDIER DWG# SH670-31950 REV Y AND CRJ700 SRM'S 51-42-06-001-001 A01AND 51-42-21-001-001 A01. SEE CONTINUATION CARD FOR FURTHER DETAILS. / SKYCARD 51-900-1002-SKY COMPLIED WITH.
